# SDR JJBA20221021015

- Difficulty date: October 19, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 45,246 hours, 29,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 18-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1 CORROSION FOUND ON RH OUTBD OMEGA BEAM REPAIR BTW FR18-19 AND AT FR 23. CF1 ON RH OMEGA BEAM BTW FR 18-19 SURFACE CORROSION BLENDED WITHIN LIMIT AND REPROTECTED. CF1 ON RH OMEGA BEAM AT FR23 OLD REPAIR REMOVED FOR INVESTIGATION AND FOUND CORRODED OUT OF LIMITS. CF1 ON RH OMEGA BEAM AT FR23 NEW SRM REPAIR CARRIED OUT.
